Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 75, Issue 1 (2010), 131-154.
Limitwise monotonic functions, sets, and degrees on computable domains
We extend the notion of limitwise monotonic functions to include arbitrary computable domains. We then study which sets and degrees are support increasing (support strictly increasing) limitwise monotonic on various computable domains. As applications, we provide a characterization of the sets S with computable increasing η-representations using support increasing limitwise monotonic sets on ℚ and note relationships between the class of order-computable sets and the class of support increasing (support strictly increasing) limitwise monotonic sets on certain domains.
J. Symbolic Logic Volume 75, Issue 1 (2010), 131-154.
First available in Project Euclid: 25 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kach, Asher M.; Turetsky, Daniel. Limitwise monotonic functions, sets, and degrees on computable domains. J. Symbolic Logic 75 (2010), no. 1, 131--154. doi:10.2178/jsl/1264433912. https://projecteuclid.org/euclid.jsl/1264433912.